MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima rx biliary stent was used during an endoscopic retrograde cholangiopancreatography in the common bile duct performed on (b)(6) 2020.According to the complainant, during the procedure, while attempting to deploy the stent, the guide catheter became detached.The broken piece of the guide catheter was removed with a pair of forceps from the patient.Reportedly, the flexima rx biliary stent was successfully implanted.There were no patient complications reported as a result of this event.

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9831205
Report Number3005099803-2020-00865
Device Sequence Number16865338
Product Code FGE
UDI-Device Identifier08714729337874
UDI-Public08714729337874
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model NumberM00545570
Device Catalogue Number4557
Device Lot Number0024105474
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;